# SDR SIMA200619501

- Difficulty date: July 13, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 18159
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3207 - NOTIFIED BY MAINTENANCE VIA GROUND LINE THAT FLOOR EXIT LIGHT AT SEAT 8B INOPERATIVE AND OVERHEAD EMERGENCY EXIT SIGN AT SEAT 8A INOPERATIVE.  REPLACED EMERGENCY BATTERY AT 22LN.  OPS CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.  (M)
